MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NaviFlex? Pusher; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION NaviFlex? Pusher; catheter, biliary, diagnostic
Model Number M00535030
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Note: related naviflex long wire pusher complaints are reported under records: (b)(4).It was reported to boston scientific corporation that labeling discrepancy was identified: the package was labeled as a long wire pusher; however, the device inside was a short wire pusher.It was also determined that the product used had a side-hole feature.There was no patient involvement.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a2101 captures the reportable event of device labelling issue.

Brand Name
NaviFlex? Pusher
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50210996
Report Number3005099803-2026-03264
Device Sequence Number17669899
Product Code FGE
UDI-Device Identifier08714729856191
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535030
Device Catalogue NumberM00535030
Device Lot Number0039017263
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by ManufacturerNot provided
09/02/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/04/2026
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-08252026-007-
Patient Sequence Number1
Patient SexUnknown